# SDR AALA202411046842

- Difficulty date: November 2, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N112AN
- Make and model: Airbus A321-231
- Aircraft serial: 5991
- Aircraft time: 36,966 hours, 7,445 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE SEAT-MOUNTED EMERGENCY LIGHT AT SEAT 13, 14, 19, 20 INOPERATIVE. FOUND WIRES BROKEN AT CONNECTOR 7260VC10. REPLACED CONNECTORS 7260VC10 PER ESPM 20-44-10.
